| Catalog Number |
309657 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
Needle Stick/Puncture (2462); Insufficient Information (4580)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd syringe 3ml ll 200 s/c luer was cracked / damaged / deformed.Good afternoon on 2/26/2026, we had a safety event reported for item # 309657 (bd luer-lok syringe sterile, single use, 3 ml).Let¿s identify this as, as a reference number.The defective product is not available for pick up.We have multiple instances about this same product, please read the event details below.Based on the information provided below, could you start a product quality report? reported date 2/26/2026; event date: 2/26/2026; item numbers: 309657; lot number: 5317823; item available for pick up?: no; picture: no; patient harm: none.Event details: ¿in the last 2 weeks our stocked par 3 ml luer lock syringe tip seem to be stripped and not holding needle locked in placed.This issue resulted in a medical staff needle stick.Lot# 5317823 ref#309657.¿.
Additional Manufacturer Narrative
Additional information: d.4.Udi.Investigation summary: since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.A physical sample is required for a more thorough evaluation and potential root cause determination.We will continue monitoring the complaint trend for the product and symptom.Batch 5317823 is considered in compliance with our product specification requirements.The complaint was not confirmed, and no capa evaluation was required.This complaint type will continue to be trended within the post-market surveillance process, and any determined escalation will be managed there.
Event or Problem Description
No additional information.